| Model Number |
1012447-12 |
| Medical Device Problem Codes |
Material Separation (1562); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, moderately tortuous lesion in the left anterior descending (lad) artery.A 2.5x12mm nc trek balloon dilatation catheter (bdc) was advanced but could not reach the lesion, and the proximal shaft separated into two pieces.The bdc was easily removed from the patient anatomy.There was no adverse patient effect and no clinically significant delays in the procedure.A new bdc was used to successfully complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.